# SDR DALA1105709855

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 991000875
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY.9910087-5 SUPPORT CHAFED.  RECEIVED -5 SUPPORT.  LOCATED AND DRILLED HOLES, INSTALLED -5 SUPPORT IAW SRM 51-30-5, 51-30-2 S.
